Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 251, NWS North Platte, NE

July 10, 2014Cherry County, Sheridan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 10, 2014, 7:17 PM MDT for Cherry County, Sheridan County, Nebraska. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2014, 7:17 PM MDT (01:17 UTC)
Expired
Jul 10, 2014, 8:00 PM MDT
In force
43 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cherry County, NE, Sheridan County, NE

The radar

The North Platte radar (KLNX), 125 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 7:25 PM MDTHAIL 0.7537 Sw Merriman, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.3 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1498 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1498 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
1666 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

371 
WUUS53 KLBF 110117
SVRLBF
NEC031-161-110200-
/O.NEW.KLBF.SV.W.0251.140711T0117Z-140711T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
717 PM MDT THU JUL 10 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  EAST CENTRAL SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 800 PM MDT

* AT 714 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 19 MILES
  SOUTHEAST OF CLINTON...AND MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EAST
  CENTRAL SHERIDAN AND SOUTHWESTERN CHERRY COUNTIES...INCLUDING THE
  FOLLOWING LOCATIONS...MORGAN LAKE.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 172 AND 203.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4262 10168 4212 10174 4244 10227 4262 10225
TIME...MOT...LOC 0117Z 273DEG 17KT 4253 10213

HAIL...1.00IN
WIND...60MPH

$$

SPRINGER
2 follow-up statements
915 
WWUS53 KLBF 110138
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
838 PM CDT THU JUL 10 2014

NEC031-161-110200-
/O.CON.KLBF.SV.W.0251.000000T0000Z-140711T0200Z/
SHERIDAN NE-CHERRY NE-
738 PM MDT THU JUL 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CHERRY AND EAST CENTRAL SHERIDAN COUNTIES UNTIL 800 PM MDT...

AT 737 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 23 MILES SOUTHEAST
OF GORDON...AND MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD AND HIGHWAY 61
CROSSING THE SNAKE RIVER.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 172 AND 203.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4262 10168 4212 10174 4244 10227 4262 10225
TIME...MOT...LOC 0138Z 263DEG 32KT 4255 10189

HAIL...1.00IN
WIND...60MPH

$$

SPRINGER
368 
WWUS53 KLBF 110157
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
857 PM CDT THU JUL 10 2014

NEC031-161-110207-
/O.EXP.KLBF.SV.W.0251.000000T0000Z-140711T0200Z/
SHERIDAN NE-CHERRY NE-
757 PM MDT THU JUL 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHERRY AND EAST
CENTRAL SHERIDAN COUNTIES WILL EXPIRE AT 900 PM CDT/800 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

LAT...LON 4262 10168 4212 10174 4244 10227 4262 10225
TIME...MOT...LOC 0157Z 263DEG 32KT 4257 10166

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 5:26 PM MDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jul 10, 5:26 PM MDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
626 PM CDT THU JUL 10 2014

.SYNOPSIS...
ISSUED AT 323 PM CDT THU JUL 10 2014

AT H5 STRING OF CLOSED LOWS FROM THE GULF OF ALASKA INTO CENTRAL
CANADA AND NORTHEAST CANADA. HIGH OVER SOUTHERN CONUS WITH MAINLY
ZONAL FLOW FROM THE WEST COAST INTO THE GREAT LAKES. AT THE
SURFACE WARM FRONT MOVING EAST INTO THE NEBRASKA PANHANDLE SOUTH TO
AN AREA OF LOW PRESSURE OVER SOUTHEAST COLORADO WITH STATIONARY
BOUNDARY FROM THE OKLAHOMA PANHANDLE TO DC.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 323 PM CDT THU JUL 10 2014

CONVECTION CHANCES HIGHLIGHT THE SHORT TERM
DISCUSSION.  LATE THIS AFTERNOON AND EVENING...UPPER RIDGE ATOP THE
CENTRAL AND NORTHERN PLAINS WILL CONTINUE TO BREAK DOWN
/FLATTENED/ BY A DEEP UPPER TROUGH ADVANCING EAST ACROSS THE
CANADIAN PRAIRIES.  WITH QUASI-ZONAL FLOW IN PLACE...WEAK
DISTURBANCE PASSING THROUGH THE FLOW WILL AID IN FOCUSING
THUNDERSTORM DEVELOPMENT ALONG AN INVERTED SURFACE TROUGH SHOWN TO
BISECT THE NEBRASKA PANHANDLE NORTH INTO CENTRAL NEBRASKA THIS
EVENING.  WITH AMPLE INSTABILITY IN PLACE AND 0-6KM SHEAR AS HIGH AS
45 KTS...SEVERE STORMS ARE POSSIBLE.  LARGE HAIL AND GUSTY WIND WILL
ONCE AGAIN BE EXPECTED.  LATEST MESOANALYSIS ACROSS CENTRAL AND
WESTERN NEBRASKA INDICATE CAPE VALUES IN EXCESS OF 2000 J/KG WITH
THE AFOREMENTIONED SHEAR ALREADY IN PLACE...BUT MODERATE CAPPING
REMAINS...STORM INITIATION SHOULD HOLD OFF UNTIL LATE
AFTERNOON/EARLY EVENING.  INTO THE OVERNIGHT...A LOW LEVEL JET IS
SHOWN TO INTENSIFY AND HELP FOCUS FURTHER DEVELOPMENT INTO
CONVECTIVE CLUSTERS.  THE LATEST CONVECTIVE ALLOWING MODELS HAVE
TRENDED A BIT FURTHER SOUTH WITH PROJECTIVE ADDITIONAL DEVELOPMENT
REACHING AS FAR SOUTH AS THE INTERSTATE 80 CORRIDOR.  SUFFICIENT
ELEVATED CAPE WILL KEEP THE THREAT OF SEVERE HAIL GOING INTO THE
EARLY DAWN HOURS.  ATTM...THE GREATEST CHANCES OF OVERNIGHT ELEVATED
STORMS WILL REMAIN ACROSS THE NORTH...BUT AT THAT...CHANCES WILL
REMAIN LESS THAN 40 PERCENT AS SUFFICIENT MODEL SUPPORT/TIMING IS
SOMEWHAT LACKING.

FRIDAY...A FRONTAL BOUNDARY WILL STRETCH NORTHEAST ACROSS
SOUTHERN/CENTRAL NEBRASKA WITHIN A FAVORABLE MOIST AND UNSTABLE
ENVIRONMENT.  AS DIABATIC HEATING FULLY COMMENCES STORMS SHOULD
BEGIN TO DEVELOP AND POTENTIALLY BECOME SEVERE...AIDED BY EFFECTIVE
BULK SHEAR OF GREATER THAN 30 KTS. LARGE HAIL AND DAMAGING WIND WILL
ONCE AGAIN BE EXPECTED. HIGHEST POP CHANCES WILL BE ACROSS THE WEST
DURING THE AFTERNOON...WITH THE GREATER COVERAGE OCCURRING BEYOND
00Z SATURDAY WITH THE INTENSIFICATION OF THE LLJ.  AS IS THE CASE
FOR THIS EVENING...MODEL CONSISTENCY AND AGREEMENT IS SOMEWHAT
LACKING...THUS YIELDING LOWER CONFIDENCE IN THE SHORT TERM
CONVECTIVE FORECAST.

FOR TEMPERATURES...WILL CONTINUE TO EMPLOY A GENERAL BLEND OF
NUMERICAL GUIDANCE WITH THE PREVIOUS FORECAST...THIS BLEND SUGGESTS
HIGHS IN THE MID 80S TO LOWER 90S NORTH TO SOUTH ACROSS THE
CWA...WITH OVERNIGHT LOWS TONIGHT MAINLY IN THE MID 60S.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 323 PM CDT THU JUL 10 2014

MID AND LONG TERM MODELS HAVING SOME DIFFERENCES WITH PLACEMENTS
OF SURFACE BOUNDARIES AND TIMING OF WAVES THROUGH FAST ZONAL FLOW.
WILL USE A BLEND FOR THE FORECAST IN MID TERM. MAIN FORECAST
CHALLENGE PRECIPITATION THIS WEEKEND INTO THE FIRST PART OF THE
WEEK AND THEN COOL DOWN. SURFACE LOW AND BOUNDARY OVER NORTHWEST
KANSAS FRIDAY EVENING WITH COOL FRONT OVER SOUTH DAKOTA. BOUNDARY
TO LIFT NORTH THROUGH THE EVENING WITH THUNDERSTORM DEVELOPMENT
ALONG THE BOUNDARY AS THE LOW LEVEL JET KICKS IN. BUFR SOUNDINGS
HAVE UNSTABLE BOUNDARY LAYER AND MUCAPES APPROACHING 250O J/KG.
BULK SHEAR AROUND 30 TO 40KTS WILL AID IN THE DEVELOPMENT OF SUPER
CELLS ALONG THE QUASI STATIONARY BOUNDARY WHICH WILL LIE SOME
WHERE ACROSS THE CWA. SLOW STORM MOVEMENT AND PW'S AROUND AN INCH
COULD BRING SOME MODERATE RAINFALL AMOUNTS. SOME LINGERING TSRA
SATURDAY MORNING ALONG THE BOUNDARY. WITH HEATING OF THE DAY AND
WAVE MOVING THROUGH SATURDAY EVENING STORMS REGENERATE ALONG THE
BOUNDARY OVER SOUTHERN NEBRASKA. BOUNDARY MOVES SOUTH INTO KANSAS
AS HUDSON BAY LOW RETROGRADES AND MOVES SOUTH INTO THE NORTHERN
PLAINS. FEW LINGERING SHOWERS SUNDAY AND SUNDAY NIGHT AS UPPER LOW
OVER CENTRAL CANADA PUSHES WAVES THROUGH IN FAST NORTHWEST FLOW.
MUCH COOLER TEMPERATURES MOVING AS STRONG UPPER LOW DROPS ACROSS
MINNESOTA WITH TEMPERATURES LOWERING INTO THE 70S ACROSS THE CWA.
TEMPERATURES MAY HAVE TO BE LOWERED. TEMPERATURES SLOWLY RISING
INTO THE 80S BY BY THURSDAY AND DRY AS THE UPPER LOW PUSHES A COLD
FRONT ACROSS THE SOUTHERN PLAINS INTO THE GULF WITH COOLER DRIER
AIR MOVING INTO THE NORTHERN PLAINS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 625 PM CDT THU JUL 10 2014

THUNDERSTORMS HAVE BEGUN DEVELOPING NEAR A SURFACE TROUGH IN WESTERN
NEBRASKA. THE TROUGH RUNS FROM ABOUT 40NM WEST OF VTN TO ABOUT 40NM
WEST OF OGA. THUNDERSTORMS FORMING ALONG THAT TROUGH ARE LIKELY TO
ORGANIZE INTO A LINE THIS EVENING AND GO THROUGH THE VTN-LBF AREA
01-03Z. WITH MOST OF THE STORMS REMAINING NORTH OF LBF IN THAT
PERIOD WE WILL NOT INCLUDE THUNDER IN THE FORECAST FOR LBF.
HOWEVER...BETWEEN 03Z AND 05Z...SHORT RANGE PROJECTIONS INDICATE A
MORE ORGANIZED THUNDERSTORM SYSTEM LIKELY TO BRING AT HAIL...GUSTY
WIND AND HEAVY RAIN TO BOTH LBF AND VTN.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...POWER
SHORT TERM...JACOBS
LONG TERM...POWER
AVIATION...SPRINGER
Hazardous weather outlook, Jul 10, 2:42 PM MDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
342 PM CDT THU JUL 10 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-112045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
342 PM CDT THU JUL 10 2014 /242 PM MDT THU JUL 10 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE REMAINS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS
AFTERNOON AND EVENING ACROSS MUCH OF THE SANDHILLS
REGION...INCLUDING NORTHWEST AND NORTH CENTRAL NEBRASKA. DAMAGING
WIND GUSTS AND LARGE HAIL ARE THE PRIMARY THREAT FROM ANY STORM
THAT DEVELOPS. THUNDERSTORMS ARE POSSIBLE OVERNIGHT TONIGHT AS A
LOW LEVEL JET BECOMES A FOCUS FOR ADDITIONAL DEVELOPMENT.
SUFFICIENT ELEVATED INSTABILITY IN THE ATMOSPHERE WOULD ALLOW FOR
A HAIL AND DAMAGING WIND THREAT OVERNIGHT. THE THREAT AREA FOR THE
OVERNIGHT STORMS IS ACROSS THE CENTRAL SANDHILLS AND NORTHEAST
INTO NORTH CENTRAL NEBRASKA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA
FRIDAY AFTERNOON AND EVENING...WITH LARGE HAIL AND DAMAGING WINDS
BEING THE PRIMARY THREATS.

ON SATURDAY...STRONG THUNDERSTORMS ARE POSSIBLE DURING THE
AFTERNOON AND EVENING. AT THIS TIME...THE THREAT OF WIDESPREAD
SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE POSSIBLE THIS AFTERNOON AND EVENING
ACROSS THE SANDHILLS AND POINTS NORTH.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

JACOBS

In the hours before

Special weather statement, Jul 10, 6:09 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
709 PM CDT THU JUL 10 2014

NEZ004-110115-
SHERIDAN NE-
609 PM MDT THU JUL 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHERIDAN COUNTY UNTIL 715
PM MDT...

AT 606 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 16 MILES SOUTHWEST OF HAY SPRINGS...MOVING
NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
WALGREN LAKE STATE RECREATION AREA AROUND 630 PM MDT.
HIGHWAY 250 CROSSING THE NIOBRARA RIVER AROUND 640 PM MDT.
LONE BUTTE AROUND 700 PM MDT.
HIGHWAY 27 CROSSING THE NIOBRARA RIVER AROUND 705 PM MDT.
INTERSECTION OF HIGHWAY 27 AND MILLS ROAD AROUND 710 PM MDT.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 78 AND 110.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER
Special weather statement, Jul 10, 6:48 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
748 PM CDT THU JUL 10 2014

NEZ004-005-094-110145-
EASTERN CHERRY NE-SHERIDAN NE-WESTERN CHERRY NE-
648 PM MDT THU JUL 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY AND SOUTHERN
SHERIDAN COUNTIES UNTIL 745 PM MDT/845 PM CDT/...

AT 646 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 19 MILES NORTH OF ASHBY...OR 37 MILES SOUTH OF
GORDON...MOVING EAST AT 50 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD AROUND 705 PM MDT.
WHITMAN ROAD CROSSING THE NORTH BRANCH OF THE MIDDLE LOUP RIVER
AROUND 720 PM MDT.
HIRE AND SPECKEL MEIR LAKE AROUND 725 PM MDT.
SEVENMILE HILL AROUND 735 PM MDT.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 172 AND 201.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 72 AND 128.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:24 PM MDTSevere Thunderstorm WarningLBFCherry51 min
Jul 10, 8:36 PM MDTSevere Thunderstorm WarningLBFCherry54 min
Jul 10, 8:46 PM MDTSevere Thunderstorm WarningLBFCherry29 min
Jul 10, 10:10 PM MDTSevere Thunderstorm WarningLBFGarden50 min
Jul 10, 11:01 PM MDTSevere Thunderstorm WarningLBFArthur, Garden, Keith44 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.